Research Repository

Euler characteristics for one-relator products of groups

Williams, Gerald (2007) 'Euler characteristics for one-relator products of groups.' Bulletin of the London Mathematical Society, 39 (4). 641 - 652. ISSN 0024-6093

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Gerald Williams
Date Deposited: 25 May 2012 09:16
Last Modified: 08 Mar 2019 11:15
URI: http://repository.essex.ac.uk/id/eprint/2402

Actions (login required)

View Item View Item